MathSciNet Relay Station
MathSciNet bibliographic data
MR2422643 (2009f:34088) 34C10 (39A10)
Hassan, Taher S. Oscillation criteria for half-linear dynamic equations on time scales. J. Math. Anal. Appl. 345 (2008), no. 1, 176–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement